# SDR P5CA2020031900107

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 310T20203
- Condition: Dented
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #1 PYLON FUEL TUBE SCRATCH AND DENT WITHOUT LIMIT.( IAW AMM 28-22-07-404-104 REV. 129 AND AMM 28-22-07-404-126 REV. 129 REPLACED OF THE #1 PYLON FUEL TUBE WITH SERVICEABLE PARTS. TRANSFER TO FORM T2031 ITEM #4. )
